# SDR 9610335514

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 727251
- Aircraft serial: 23202
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hyd Bypass Ind
- Condition: Malfunctioned
- Location: Lt Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AIRCRAFT INDICATED LOSS OF LEFT SYSTEM HYDRAULICS.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT HYDRAULIC FILTER BYPASS INDICATOR.  PERFORMED PRESSURE AND LEAK CHECK, CHECKS WERE OK.
